MathSciNet Relay Station
MathSciNet bibliographic data
MR327544 05B15
Brayton, R. K.; Coppersmith, Donald; Hoffman, A. J. Self-orthogonal Latin squares of all orders $n\not=2,\,3,\,6$. Bull. Amer. Math. Soc. 80 (1974), 116–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement